# SDR USAA2011030891006

- Difficulty date: February 23, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 73,883 hours, 45,337 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - C24 - MAJOR REPAIR - OIL CANNING DENT ON FUSELAGE SKIN AT BS 787 BETWEEN S23L TO S24L.  REPAIRED FUSELAGE SKIN AT BS 787 BETWEEN S23L TO S24L IAW B737 SRM 53-00-01.
